# SDR SWAA2020061290477

- Difficulty date: June 8, 2020
- Submitted: June 12, 2020
- Operation: Air carrier
- Aircraft: N8313F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38810
- Aircraft time: 27,342 hours, 11,987 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING REAR SPAR VAPOR WEB CRACKED 8.0' AT RBL 31.83 FROM STIFFENER FOR FASTENER HEAD. REPETITIVE ACTION REQUIRED: REINSPECT PER SRM 57-10-10-1A-2: PERFORM VISUAL INSPECTION OF THE REPAIR AREA AT 1200 FLIGHT CYCLES INTERVALS. IF THE CRACK HAS GROWN PAST THE INTERIM SEAT REFER TO PARA 4. ALLOWABLE DAMAGE 2 FOR ALLOWABLE DAMAGE LIMITS. IF THE TOTAL LENGTH OF CRACK MUST ALLOWABLE LIMITS IN PARA 4. ALLOWABLE DAMAGE 2; REFER TO PARA 2C (4). ALLOWABLE DAMAGE 2 FOR REPAIR INSTRUCTIONS. IF DAMAGE EXCEEDS ALLOWABLE LIMITS DO A PERMANENT REPAIR PER 51-70-04; REPAIR 10 TO REMOVE TO CRACK. AS AN ALTERNATIVE YOU CAN REPAIR PART OF THE CRACK SO THAT THE CRACK LENGTH IS LESS THAN OR EQUAL TO MAX ALLOWABLE LIMITS. APPLY WITH INTERIM SEAL OVER THE CRACK THAT IS LEFT PER PARA 2C.(4). ALLOWABLE DAMAG 2.
